MathSciNet Relay Station
MathSciNet bibliographic data
MR2746343 (2012b:14111) 14N35 (11F23 14D20 14F05 14J28)
Maulik, D.; Pandharipande, R.; Thomas, R. P. Curves on $K3$ surfaces and modular forms. With an appendix by A. Pixton. J. Topol. 3 (2010), no. 4, 937–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement